CaltechAUTHORS
  A Caltech Library Service

Symmetric perfect sets and the Salem-Zygmund theorem

Kechris, Alexander S. and Louveau, Alain (1987) Symmetric perfect sets and the Salem-Zygmund theorem. In: Descriptive Set Theory and the Structure of Sets of Uniqueness. London Mathematical Society Lecture Note Series. No.128. Cambridge University Press , Cambridge, pp. 80-103. ISBN 9780511758850. https://resolver.caltech.edu/CaltechAUTHORS:20180817-104144571

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20180817-104144571

Abstract

[no abstract]


Item Type:Book Section
Related URLs:
URLURL TypeDescription
https://doi.org/10.1017/cbo9780511758850.006DOIArticle
Additional Information:© 1987 Cambridge University Press.
Series Name:London Mathematical Society Lecture Note Series
Issue or Number:128
Record Number:CaltechAUTHORS:20180817-104144571
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20180817-104144571
Official Citation:Kechris, A., & Louveau, A. (1987). SYMMETRIC PERFECT SETS AND THE SALEM-ZYGMUND THEOREM. In Descriptive Set Theory and the Structure of Sets of Uniqueness (London Mathematical Society Lecture Note Series, pp. 80-103). Cambridge: Cambridge University Press. doi:10.1017/CBO9780511758850.006
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:88912
Collection:CaltechAUTHORS
Deposited By: George Porter
Deposited On:20 Aug 2018 15:27
Last Modified:03 Oct 2019 20:11

Repository Staff Only: item control page